American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J92) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Jaime Ripoll and Miriam Telichevesky. Regularity at infinity of Hadamard manifolds with respect to some elliptic operators and applications to asymptotic Dirichlet problems. Trans. Amer. Math. Soc. 367 (2015) 1523-1541.
Abstract, references, and article information   
View Article: PDF

[2] Sergiu Aizicovici, Nikolaos S. Papageorgiou and Vasile Staicu. Nodal solutions for $(p,2)$-equations. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Dimitri Mugnai and Nikolaos S. Papageorgiou. Wang's multiplicity result for superlinear $(p,q)$--equations without the Ambrosetti--Rabinowitz condition. Trans. Amer. Math. Soc. 366 (2014) 4919-4937.
Abstract, references, and article information   
View Article: PDF

[4] Alberto Farina and Enrico Valdinoci. $1$D symmetry for solutions of semilinear and quasilinear elliptic equations. Trans. Amer. Math. Soc. 363 (2011) 579-609. MR 2728579.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1